# SDR 9722411160

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 3 ENGINE COMPRESSOR STALLED, EGT REACHED 1000C FOR 1 TO 2 SECONDS BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE DEACTIVATED THE THRUST REVERSER PER MEL AND INSPECTED THE INLET AND EXHAUST WITH NO DAMAGE FOUND.  THE BORESCOPE INSPECTION WAS DEFERRED FOR 5 CYCLES.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
